# SDR CA051208010

- Difficulty date: December 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,534 hours
- Engine: Ge CF343A1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 601370038182
- Condition: Cracked
- Location: Fs 640
- Part time: 21,506 hours
- Component: Nacelle/Pylon M
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE ENGINE PYLON BOLTS AS PER THE SB601R-54-005, THE AME WORKING IN THE AREA NOTICED THAT BOTH THE LT AND RT SIDE FORMED ANGLES INSIDE ENGINE PYLON AT STA FS 640, STRINGER 10 WERE CRACKED.  BOTH ANGLES P/N 601-37003-81 FOR THE LHS AND ANGLE P/N 601-37003-82 FOR THE RHS WERE REMOVED AND REPLACED.
